# SDR REXA2013102101166

- Difficulty date: October 19, 2013
- Submitted: October 21, 2013
- Operation: Air carrier
- Aircraft: N8930E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7930
- Aircraft time: 21,126 hours, 18,516 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Dented
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD HAS 8 SCREW INDENTATIONS ON FORWARD SIDE OF BULKHEAD.  REPAIRED IAW REOS 601R-53-61-2155 AND 601R-53-61-1285.
